# SDR DALA2024102310323

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP ANGLE STA 198 X=-59 AT PAX CABIN. SUMMARY OF NRC 00387: CORROSION LEVEL 2. CORROSION ON RH CUSP ANGLE STA 198 X=-59 AT PAX CABIN WAS REPAIRED PER PRI 621192-14 REV 3 AND ER/A 621192-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-621192 ADDED FOR AC 9529. (LP #0622996)
